English  |  正體中文  |  简体中文  |  Items with full text/Total items : 43312/67235
Visitors : 2080013      Online Users : 14
RC Version 5.0 © Powered By DSPACE, MIT. Enhanced by NTU/NCHU Library IR team.
National Chung Hsing University Institutional Repository - NCHUIR > 理學院 > 應用數學系所 > 依資料類型分類 > 期刊論文 >  (Applied Mathematical Modelling,23(8):651-666)Optimal Control of a Removable and Non-reliable Server in an Infinite and a Finite M/H2/1 Queueing System

Please use this identifier to cite or link to this item: http://nchuir.lib.nchu.edu.tw/handle/309270000/60232

標題: (Applied Mathematical Modelling,23(8):651-666)Optimal Control of a Removable and Non-reliable Server in an Infinite and a Finite M/H2/1 Queueing System
作者: K. H. Wang;K. W. Chang;B. D. Sivazlian
Contributors: 國立中興大學應用數學系
關鍵字: Cost;Hyper-exponential;Queue;Server breakdown
日期: 1999
Issue Date: 2009-12-31 10:56:04 (UTC+8)
Publisher: Elsevier B.V.
Relation: Applied Mathematical Modelling, Volume 23, Issue 8, Page(s) 651-666.
Appears in Collections:[依資料類型分類] 期刊論文

Files in This Item:

There are no files associated with this item.



 


學術資源

著作權聲明

本網站為收錄中興大學學術著作及學術產出,已積極向著作權人取得全文授權,並盡力防止侵害著作權人之權益。如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員,將盡速為您處理。

本網站之數位內容為國立中興大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用。

聯絡網站維護人員:wyhuang@nchu.edu.tw,04-22840290 # 412。

DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU/NCHU Library IR team Copyright ©   - Feedback